Continuous functions on the interval which have conjugates near the identity
Author: Sam W. Young
Journal: Proc. Amer. Math. Soc. 116 (1992), 833-838
MSC: Primary 54C05; Secondary 54H15
MathSciNet review: 1112503
Abstract: This paper concerns continuous functions on the unit interval and provides solutions to two problems: Characterize those continuous functions that are topologically equivalent (resp. conjugate) to functions arbitrarily near the identity. The second question was raised by Joe Martin.
Keywords: Continuous function, topological equivalence, conjugate, homeomorphism, homotopy
Article copyright: © Copyright 1992 American Mathematical Society